Our expert says:
You should seek the opinion of an Endocrinologist regarding your thyroid functions. You describe symptoms similar to thyroiditis, which does have a viral cause, but you are now suffering from the effects of the virus on the thyroid, rather than the virus itself. Your change in voice may be due to low thyroid levels, and this may require the use of Eltroxin to stabilise this, but an endocrinologist can advise you on that.
Cortisone is used to reduce the inflammation caused by the infection, and is helpful at some stage of the management.
The choking may be due to the unstable thyroid levels, and this may be evaluated by an ENT , however the management by the appropriate physician should solve all of that for you.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.